MAUDE Adverse Event Report: NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes No Display/Image (1183); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of convective radiofrequency water vapor thermal therapy, the generator booted ok, got to prime and then generator screen started flashing.There was no image.The procedure was not completed due to this event.The patient condition was reported to be good.No further information was provided.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEMS
925 enterprise avenue
milaca MN 56353
MDR Report Key10770857
Report Number2937094-2020-00946
Device Sequence Number16619986
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003681
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/02/2020
Patient Sequence Number1